Ok so it's been a week since I started my magic pills, yay! So far this week hasn't been that bad? I haven't really noticed any differences in my acne.. It really isn't worse or better. I still have some leftover cystic stuff and I feel like my cheeks have somewhat gotten better? But when I do get a new zit they seem to hurt worse than usual? But a new zit popping up everyday isn't anything new to me, so not sure if it's the Accutane helping or just my normal skin. I have been applying Aquaphor on my lips religiously to prevent dry lips; I CAN NOT stand my lips being chapped. I also have been applying Cetaphil lotion morning and night along with their gentle cleanser to just keep the extra moisture. Yet again at this point it's just preventative because I haven't felt dry; yet. If anything I feel really oily, but I'm too afraid to not apply the moisturizer. Dry skin and I do not get along, every time I ever used a topical that dried me out I would scrub my face until all the dead skin was off, which wouldn't be the best idea while on this drug. I also still continue to workout for an hour everyday with no joint problems (that was a huge concern of mine!) Well, anyway, posted on my Weebly blog is some updated pics of my skin. Let's hope that it keeps up with the symptoms I have now, practically none! (I can't figure out how to upload pics on here with just using my desktop and not an URL, so for updated pics check out my Weebly page, link under my interests )
I started getting side effects at about week 2. Just dry skin and lips though. Nothing too bad. My acne did get worse around then too. I'm in week 5 right now and I can see real improvement in my skin.
There isn't all that much you can do about the pain from the cysts, but just wait it out. It will get better faster than you'd expect. Can't wait to be clear of this shit. Good luck!
Edit: just noticed you're in the SL,UT.
Edited by Aventus, 14 November 2013 - 03:51 PM.